Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 101, NWS Fort Worth, TX

April 3, 2008Fannin County, Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2008, 8:27 PM CDT for Fannin County, Lamar County, Texas. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2008, 8:27 PM CDT (01:27 UTC)
Expired
Apr 3, 2008, 9:30 PM CDT
In force
63 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Fannin County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 201 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:16 PM CDTHAIL 0.75Paris, TXPENNY SIZE HAIL ON THE WEST SIDE OF PARIS.
Apr 3, 9:16 PM CDTHAIL 1.75Paris, TXGOLFBALL SIZE HAIL ON THE WEST SIDE OF PARIS.
Apr 3, 9:26 PM CDTHAIL 0.75Paris, TXEAST SIDE OF PARIS.
Apr 3, 9:26 PM CDTHAIL 0.75Paris, TXON EAST SIDE OF TOWN.
Apr 3, 9:35 PM CDTTSTM WND GST 60Paris, TX52 KT WIND GUST AT PARIS ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 5:54 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1834 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1834 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
1.9
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 040126
SVRFWD
TXC147-277-040230-
/O.NEW.KFWD.SV.W.0101.080404T0127Z-080404T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
827 PM CDT THU APR 3 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 930 PM CDT

* AT 827 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HONEY GROVE...AND MOVING EAST AT 42 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARIS BY 900 PM
  BLOSSOM BY 910 PM

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

LAT...LON 3387 9531 3359 9530 3348 9604 3362 9607
TIME...MOT...LOC 0127Z 252DEG 36KT 3358 9590

$$
1 follow-up statement
000 
WWUS54 KFWD 040202
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT THU APR 3 2008

TXC147-040212-
/O.CAN.KFWD.SV.W.0101.000000T0000Z-080404T0230Z/
FANNIN TX-
902 PM CDT THU APR 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FANNIN COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3357 9543 3357 9548 3356 9550 3356 9555
      3355 9557 3355 9579 3371 9581 3379 9531
      3359 9530
TIME...MOT...LOC 0202Z 266DEG 33KT 3364 9560

$$

TXC277-040230-
/O.CON.KFWD.SV.W.0101.000000T0000Z-080404T0230Z/
LAMAR TX-
902 PM CDT THU APR 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL LAMAR COUNTY...

AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
TOCO...MOVING EAST AT 38 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUN VALLEY BY 920 PM CDT...
  BLOSSOM BY 925 PM CDT...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3357 9543 3357 9548 3356 9550 3356 9555
      3355 9557 3355 9579 3371 9581 3379 9531
      3359 9530
TIME...MOT...LOC 0202Z 266DEG 33KT 3364 9560

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 8:01 PM CDT, 26 minutes earlier.

Area forecast discussion, Apr 3, 8:01 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT THU APR 3 2008

.UPDATE...
WILL DROP THE REMAINING THREE COUNTIES IN WW 153 AND CONTINUE WITH
WW 156 FOR NOW. WW 156 CONTINUES THROUGH MIDNIGHT. THE WARM FRONT
AND COLD FRONT HAVE COLLIDED ACROSS CENTRAL OKLAHOMA AND A SQUALL
LINE IS BEGINNING TO DEVELOP. THIS LINE HAS YET TO START MOVING
SOUTH AND THE TIMING WILL CONTINUE TO BE WATCHED...BUT FOR NOW THE
TIMING STILL LOOKS ON TRACK. THE COLD FRONT IS SURGING SOUTH INTO
NORTH CENTRAL TEXAS AND IS ALREADY THROUGH FREDERICK OKLAHOMA BUT
LIES BACK TO THE NORTHEAST INTO NORTHEAST OKLAHOMA.

SPC HAS REMOVED THE MODERATE RISK AREA AND CONTINUED WITH A SLIGHT
RISK FOR OUR ENTIRE AREA TONIGHT. A NEW SEVERE WEATHER BOX IS
EXPECTED ACROSS MUCH OF THE AREA IN THE NEXT HOUR OR TWO IN
ANTICIPATION OF THE SEVERE THREAT ALONG THE APPROACHING COLD
FRONT/SQUALL LINE.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 557 PM CDT THU APR 3 2008/

UPDATE...
TORNADO WATCH 153 IS STILL IN EFFECT FOR NORTHWESTERN PORTIONS OF
NORTH TEXAS UNTIL 9 PM. NEW TORNADO WATCH 156 IS NOW IN EFFECT
UNTIL MIDNIGHT FOR LOCATIONS EAST OF GRAYSON AND DENTON COUNTY.
UPDATED PRODUCTS WILL BE OUT SOON.

82/JLD

PREV DISCUSSION... /ISSUED 547 PM CDT THU APR 3 2008/

AVIATION...
547 PM
LATEST RUC/18Z NAM PUT BEST POTENTIAL FOR TSTMS IN METROPLEX AFTER
06Z...SO WILL KEEP PRESENT TAF TRENDS INTACT. AS CAP SLOWLY ERODES
EXPECT SHOWERS TO INCREASE AHEAD OF THE FRONT AND A FEW OF THOSE
STORMS MAY SPARK SOME LIGHTNING...SO WILL ALSO KEEP THE VCTS FROM
01Z.   84

SHORT TERM...
250 PM /TONIGHT THROUGH SUNDAY MORNING/
TORNADO WATCH NUMBER 153 HAS BEEN ISSUED FOR THE NORTHWESTERN
QUADRANT OF NORTH TEXAS. STRONG TO SEVERE STORMS ARE BEGINNING TO
DEVELOP AHEAD OF THE DRYLINE WHICH IS LOCATED FROM NEAR FREDERICK
OKLAHOMA...TO EAST OF BIG SPRING TEXAS. THE COLD FRONT IS
CURRENTLY MOVING THROUGH THE NORTHERN PORTIONS OF THE TEXAS
PANHANDLE WITH THE SURFACE LOW LOCATED NEAR CHILDRESS. 18Z
SOUNDING SHOWS A VERY CAPPED ENVIRONMENT OVER NORTH TEXAS BUT
INSTABILITY IS RAPIDLY INCREASING AND CIN IS WEAKENING IN THE
WATCH BOX AREA. EXPECT THE INSTABILITY TO CONTINUE TO INCREASE
ACROSS THE NORTHWESTERN AND NORTHERN PORTIONS OF NORTH TEXAS
THROUGH THE EVENING HOURS.

COLD FRONT WILL ARRIVE AT THE RED RIVER AROUND MIDNIGHT TONIGHT
WITH A SQUALL LINE EXPECTED WITH IT. THE SEVERE THREAT WILL
CONTINUE THROUGH THE NIGHT AS THE SQUALL LINE MOVES THROUGH NORTH
TEXAS. LARGE HAIL AND DAMAGING WINDS WILL LIKELY BE THE MAIN
THREATS WITH THE SQUALL LINE. HEAVY RAINFALL CAN ALSO BE EXPECTED
WITH THE SQUALL LINE...RESULTING IN LOCALIZED FLASH FLOODING.
RIVER FLOODING IS ALSO EXPECTED ACROSS PORTIONS OF THE
SULPHUR...SABINE...AND POSSIBLY EASTERN BRANCHES OF THE TRINITY
RIVER. PRECIPITATION CAN BE EXPECTED BEHIND THE LEADING EDGE OF
THE FRONT AND THE RAIN WILL END FROM NORTH TO SOUTH BY FRIDAY
EVENING. EVERYONE IS LIKELY TO RECEIVE SOME BENEFICIAL RAIN WITH
THIS SYSTEM. SOME AREAS IN THE EASTERN HALF MAY RECEIVE 1-2 INCHES
OF RAIN.

UPPER LEVEL TROUGH CURRENTLY MOVING INTO THE DESERT SOUTHWEST WILL
SWING ACROSS NORTH TEXAS ON FRIDAY EVENING/NIGHT. THEN WEST TO
SOUTHWEST FLOW ALOFT WILL SET UP OVER THE SOUTH/SOUTHWEST AS
ANOTHER TROUGH MOVES THROUGH THE NORTHERN PLAINS THIS WEEKEND.
SURFACE HIGH WILL SETTLE OVER NORTH TEXAS FRIDAY NIGHT AND THEN
SLIDE OFF TO THE EAST ON SATURDAY NIGHT. A CHILLY DAY WITH HIGHS
IN THE 60S IS IN STORE TOMORROW WITH STRONG NORTHERLY WINDS
KEEPING THE WIND CHILL IN THE 40S AND 50S FOR MUCH OF THE DAY.
SOUTHERLY WINDS WILL NOT RETURN UNTIL SUNDAY BUT A QUICK WARM UP IS
EXPECTED THIS WEEKEND AS THE SURFACE HIGH SLIDES OFF TO THE EAST.

82/JLD

LONG TERM /SUNDAY THROUGH THURSDAY/...
A PLEASANT SUNDAY IS EXPECTED WITH LOTS OF SUNSHINE AND HIGH TEMPS
IN THE 70S. LOW LEVEL FLOW SWITCHES AROUND TO THE SOUTH SUNDAY NIGHT
WITH MOISTURE INCREASING ACROSS THE AREA. GFS COMING IN LINE WITH
THE ECMWF SOLUTION REGARDING A WEAK LONGWAVE TROUGH MOVING ACROSS
THE SOUTHERN PLAINS ON MONDAY. BOUNDARY LAYER WILL NOT HAVE MUCH
TIME TO RECOVER...BUT DRY LINE WILL SET UP ACROSS THE WESTERN ZONES.
FORCING LOOKS GOOD ENOUGH TO INCLUDE ISOLATED STORMS OVER THE
WESTERN ZONES MONDAY AFTERNOON. A PACIFIC FRONT WILL MERGE WITH THE
DRY LINE MONDAY NIGHT. AS THE FRONT SWEEPS THROUGH...THE LOW CHANCE
OF RAIN WILL TRANSLATE INTO THE CENTRAL AND EASTERN ZONES. FRONT
WILL STALL AND QUICKLY RETREAT NORTHWARD AS A WARM FRONT WEDNESDAY
AHEAD OF A MORE POWERFUL WEST COAST TROUGH. LOOKS LIKE A GOOD SETUP
FOR SEVERE THUNDERSTORMS LATE WEDNESDAY AND THURSDAY WITH STRONG
SHEAR AND DECENT INSTABILITY. HAVE KEPT POPS AT 30 PERCENT DUE TO
MODEL TIMING DISCREPANCIES.   TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  63  46  73  53 /  90  60   5   5   5
WACO, TX              61  66  46  73  53 /  80  80   5   5   5
PARIS, TX             52  62  43  69  50 /  90  70   5   5   5
DENTON, TX            51  63  43  71  52 /  90  50   5   5   5
MCKINNEY, TX          52  64  42  71  50 /  90  60   5   5   5
DALLAS, TX            54  64  46  73  54 /  90  60   5   5   5
TERRELL, TX           56  66  46  71  51 /  90  70   5   5   5
CORSICANA, TX         61  65  46  73  52 /  80  90  10   5   5
TEMPLE, TX            62  67  46  74  52 /  70  90   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

84/82
Hazardous weather outlook, Apr 3, 3:30 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT THU APR 3 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
330 PM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF
THE INTERSTATE 20 CORRIDOR...WITH A SLIGHT RISK ACROSS THE REMAINDER
OF NORTH AND CENTRAL TEXAS.

THROUGH THE EARLY EVENING HOURS...THE SEVERE THUNDERSTORMS ARE
EXPECTED TO REMAIN ACROSS NORTHWESTERN AND NORTHERN PORTIONS OF
NORTH TEXAS. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL
BE VERY LARGE AND DESTRUCTIVE HAIL.  THESE STORMS WILL ALSO HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES.

LATER THIS EVENING AND INTO THE OVERNIGHT HOURS...THUNDERSTORMS WILL
INCREASE IN COVERAGE AND AFFECT ALL OF NORTH TEXAS. A LINE OF STRONG
TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG A SOUTHWARD MOVING COLD
FRONT. THESE STORMS WILL PRODUCE HEAVY RAIN...DAMAGING WINDS...LARGE
HAIL...AND PERHAPS AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...
THE COLD FRONT WILL MOVE THROUGH THE SOUTHEASTERN PART OF NORTH
TEXAS BEFORE MIDDAY FRIDAY. SOME LINGERING SEVERE STORMS ARE
POSSIBLE FRIDAY MORNING SOUTHEAST OF A CANTON TO TEMPLE LINE.
OTHERWISE THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS NORTH
TEXAS DURING THE DAY.

A CHANCE OF THUNDERSTORMS WILL RETURN TO NORTH TEXAS MONDAY AND
AGAIN WEDNESDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUESTED THIS EVENING AND OVERNIGHT.

92

In the hours before

Local storm report, Apr 3, 5:19 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT THU APR 03 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             7 WSW NOCONA            33.74N  97.84W
04/03/2008  E2.00 INCH       MONTAGUE           TX   NWS EMPLOYEE
Special weather statement, Apr 3, 5:34 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT THU APR 3 2008

TXZ101-032300-
JACK TX-
534 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN JACK COUNTY

AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF OLNEY...MOVING EAST AT 45 MPH.

THIS STORM HAS A HISTORY OF PRODUCING BASEBALL SIZE HAIL IN YOUNG
COUNTY. IF THE STORM CONTINUES ON ITS PATH...A SEVERE THUNDERSTORM
WARNING MAY BE NEEDED FOR JACK COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3347 9842 3347 9821 3317 9819 3316 9841
TIME...MOT...LOC 2234Z 265DEG 39KT 3327 9872

13
Local storm report, Apr 3, 5:36 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CDT THU APR 03 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             6 S OLNEY               33.28N  98.76W
04/03/2008  E2.75 INCH       YOUNG              TX   EMERGENCY MNGR

            BASEBALL TO GOLF BALL SOUTH OF OLNEY
Special weather statement, Apr 3, 5:50 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 PM CDT THU APR 3 2008

TXZ093-032315-
GRAYSON TX-
550 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN GRAYSON COUNTY

AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF WHITESBORO...MOVING NORTHEAST AT
48 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...POTTSBORO...
HENDRIX AND EISENHOWER STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3387 9682 3383 9670 3391 9666 3389 9658
      3385 9662 3381 9650 3378 9649 3378 9642
      3374 9636 3366 9693 3384 9693
TIME...MOT...LOC 2250Z 247DEG 42KT 3378 9682

13
Special weather statement, Apr 3, 6:39 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT THU APR 3 2008

TXZ103-118-040015-
DENTON TX-TARRANT TX-
639 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  DENTON COUNTY
  NORTHERN TARRANT COUNTY

AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL OVER DENTON AND
NORTHERN TARRANT COUNTIES...MOVING NORTHEAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND WIND GUSTS
TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3300 9750 3301 9738 3333 9739 3342 9735
      3342 9683 3299 9701 3298 9703 3294 9703
      3285 9706 3290 9753
TIME...MOT...LOC 2339Z 238DEG 45KT 3301 9713

13
Special weather statement, Apr 3, 6:56 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CDT THU APR 3 2008

TXZ094-040030-
FANNIN TX-
656 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FANNIN COUNTY

AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF DURANT...MOVING NORTHEAST
AT 38 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED IN NORTHERN FANNIN
COUNTY FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3370 9632 3377 9628 3375 9620 3377 9617
      3383 9617 3385 9602 3389 9593 3385 9585
      3379 9586 3360 9637 3372 9637
TIME...MOT...LOC 2356Z 246DEG 33KT 3384 9622

13

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:00 PM CDTSevere Thunderstorm WarningFWDFannin45 min
Apr 3, 7:23 PM CDTSevere Thunderstorm WarningFWDLamar52 min
Apr 3, 7:36 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson54 min
Apr 3, 9:27 PM CDTSevere Thunderstorm WarningFWDLamar45 min
Apr 3, 11:12 PM CDTSpecial Weather StatementFWDMontague33 min
Apr 3, 11:20 PM CDTSpecial Weather StatementFWDYoung25 min
Apr 3, 11:24 PM CDTSevere Thunderstorm WarningFWDCooke, Montague22 min
Apr 3, 11:27 PM CDTSevere Thunderstorm WarningFWDYoung63 min
Apr 3, 11:28 PM CDTSpecial Weather StatementFWDGrayson32 min
Apr 3, 11:31 PM CDTSpecial Weather StatementFWDFannin29 min
Apr 3, 11:51 PM CDTSevere Thunderstorm WarningFWDCooke24 min
Apr 3, 11:54 PM CDTSevere Thunderstorm WarningFWDJack66 min
Apr 4, 12:29 AM CDTSpecial Weather StatementFWDYoung31 min
Apr 4, 12:40 AM CDTSevere Thunderstorm WarningFWDWise49 min
Apr 4, 12:49 AM CDTSpecial Weather StatementFWDMontague26 min
Apr 4, 12:58 AM CDTSpecial Weather StatementFWDYoung32 min
Apr 4, 1:07 AM CDTSevere Thunderstorm WarningFWDDenton53 min
Apr 4, 1:14 AM CDTSpecial Weather StatementFWDCooke31 min
Apr 4, 1:38 AM CDTSpecial Weather StatementFWDJack37 min
Apr 4, 1:41 AM CDTSevere Thunderstorm WarningFWDCollin64 min
Apr 4, 1:50 AM CDTSpecial Weather StatementFWDGrayson25 min
Apr 4, 2:03 AM CDTSpecial Weather StatementFWDFannin27 min
Apr 4, 2:04 AM CDTSpecial Weather StatementFWDPalo Pinto26 min
Apr 4, 2:10 AM CDTSpecial Weather StatementFWDWise35 min
Apr 4, 2:19 AM CDTSpecial Weather StatementFWDDallas26 min
Apr 4, 2:24 AM CDTSevere Thunderstorm WarningFWDHunt35 min
Apr 4, 2:31 AM CDTSpecial Weather StatementFWDDelta, Fannin, Lamar29 min
Apr 4, 2:50 AM CDTSpecial Weather StatementFWDHopkins25 min
Apr 4, 2:52 AM CDTSpecial Weather StatementFWDDenton23 min
Apr 4, 2:58 AM CDTSpecial Weather StatementFWDDelta, Lamar32 min
Apr 4, 3:02 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant37 min
Apr 4, 3:14 AM CDTSpecial Weather StatementFWDHopkins31 min
Apr 4, 3:27 AM CDTSpecial Weather StatementFWDCollin33 min
Apr 4, 3:38 AM CDTSevere Thunderstorm WarningFWDCollin31 min
Apr 4, 3:49 AM CDTSpecial Weather StatementFWDCoryell26 min
Apr 4, 3:51 AM CDTSpecial Weather StatementFWDLampasas, Mills24 min
Apr 4, 3:55 AM CDTSpecial Weather StatementFWDVan Zandt35 min
Apr 4, 4:01 AM CDTSevere Thunderstorm WarningFWDHunt31 min
Apr 4, 4:20 AM CDTSpecial Weather StatementFWDCoryell, Hamilton, Mills25 min
Apr 4, 4:24 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins38 min
Apr 4, 4:32 AM CDTSevere Thunderstorm WarningFWDCoryell43 min
Apr 4, 4:43 AM CDTSpecial Weather StatementFWDHill32 min
Apr 4, 5:27 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson39 min
Apr 4, 6:34 AM CDTSevere Thunderstorm WarningFWDMilam56 min
Apr 4, 7:50 AM CDTSpecial Weather StatementFWDMilam25 min
Apr 4, 8:21 AM CDTSpecial Weather StatementFWDRobertson24 min
Apr 4, 8:30 AM CDTSevere Thunderstorm WarningFWDRobertson26 min
Apr 4, 8:49 AM CDTSevere Thunderstorm WarningFWDMilam25 min
Apr 4, 9:02 AM CDTSevere Thunderstorm WarningFWDMcLennan43 min
Apr 4, 9:07 AM CDTSevere Thunderstorm WarningFWDRobertson24 min
Apr 4, 9:10 AM CDTSpecial Weather StatementFWDBell35 min
Apr 4, 9:18 AM CDTSevere Thunderstorm WarningFWDBell, Falls30 min
Apr 4, 9:29 AM CDTSpecial Weather StatementFWDLimestone31 min
Apr 4, 9:40 AM CDTSpecial Weather StatementFWDLeon35 min
Apr 4, 1:30 PM CDTRiver Flood WarningFWDDelta, Hopkins7 hr
Apr 4, 4:21 PM CDTRiver Flood WarningFWDHunt13 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.